Patient :I am currently on 150 mg of effexor and have been for 3 years. For the past week I have been feeling dizzy in the mornings like I haven't taken a tablet the previous day, although I take my tablet everyay. Yesterday I noticed whilst on the toilet that there were 4 tablets in my feces, I don't know why my body is rejecting them all of a sudden. Please help.
Thanks for your query.
Nice question and observations. Effexor is available in both the forms of tablet as well as capsule, although must be with a price difference.
It looks your intestinal system is not allowing the dispersion of the tablets hence they are expelled as they are in the stool.
Please talk to your Doctor or Pharmacy and change over to the capsule form. I hope your problem will be solved.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.